Steroids


Alright. Relative to my previous post, I am on MEDICATIONS.

Medrol – a steroid.
Clariget – antibiotic.
Ambroxol – mucolytic.
Avamys – corticosteroid.
Ranitidine – contracid.

I almost wanted to faint when I found out the total amount of those meds. I was warned by Dr. Dazo, though. In less than a week, I’m through it all, will undergo another CT Scan and another follow up check up with him.

What I hate the most about these meds are the side and adverse effects.

Steroids have caused me moon face. Yep, I look like a bloated frog. A cute bloated frog.

I always have hyperacidity attacks, too. On my second day of meds, I fainted because of pain. Good thing husband and I were already home.

I have several elevated blood pressure readings, too. My normal BP reading is at 90/70 mmHg only. These past few days, I’m getting a 130/90 to 140/100 (extreme hypogastric pain).

I’ve learned to cope up with hyperacidity the bad way. Everytime I get attacks, I eat. Bad, I know.

I have several body pains, too – back, lower back, lower extremities.

All these, I have to endure, just to stay away from any invasive procedure. Konti nalang, gagaling din ako. In Jesus’ name.

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s